# SDR CALA2025111811325

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 33,384 hours, 12,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481042
- Part serial: 10298H5557
- Condition: Cracked
- Location: Zone 200
- Part time: 41,336 hours, 15,329 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW CRACKED AFTER R2 WNDOW OVRHEAT FL350 VERIFIED RESISTANCE OF THE WINDOW MATCHES THE TRANSFORMER TAP PER AMM 56-12-11-400-801 STEP 3.F.(9).  NR 2 REMOVABLE FLIGHT DECK WINDOW, INSTALLED WINDOW UP TO & INCLUDING STEP 3.F.(7) & FROM STEP 3.F. (10) THRU AND INCLUDING STEP 3.F.(14). REF AMM TASK 56-12-11-400-801..  PERFORMED OPS CHECK PER AMM 56-12-11-400-801 STEPS 3.F.(15) THROUGH 3.F.(17).  OPS CHECKED OK. COMPLETED INSTALLATION OF R2 OPENABLE WINDOW PER AMM 56-12-11-400-801.
